Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 392018, 7 pages
http://dx.doi.org/10.1155/2014/392018
Research Article

Some New Coincidence Theorems in Product GFC-Spaces with Applications

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 28 February 2014; Accepted 12 April 2014; Published 6 May 2014

Academic Editor: Xie-ping Ding

Copyright © 2014 Jianrong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first propose a new concept of GFC-subspace. Using this notion, we obtain a new continuous selection theorem. As a consequence, we establish some new collective fixed point theorems and coincidence theorems in product GFC-spaces. Finally, we give some applications of our theorems.